# SDR SCNA20161120304

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 45,271 hours, 13,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN FWD CARGO BAY BS 500G - 500H. REMOVED AND REPLACED INTERCOSTAL.
